2017
Том 69
№ 7

All Issues

Volume 39, № 3, 1987

Article (Ukrainian)

Linear parabolic and elliptic systems with finite-dimensional and infinite-dimensional argument

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 275–278

Article (Ukrainian)

Convergence of Fourier series of stationary Gaussian processes

Buldygin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 278–282

Article (Ukrainian)

A nonlinear periodic optimal control problem for a system with a small parameter in part of the derivatives

Dmitriev M. G., Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 289–295

Article (Ukrainian)

A nonlinear periodic optimal control problem for a system with a small parameter in part of the derivatives

Dmitriev M. G., Yan'shin V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 289–295

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 295–299

Article (Ukrainian)

A periodic boundary-value problem for a class of differential-operator equations

Nurzhanov O. D., Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 299–303

Article (Ukrainian)

The superextension monad and its algebras

Zarichnyi M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 303–309

Article (Ukrainian)

Homeomorphism of multiplicative and additive semigroups without continuity conditions

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 309–315

Article (Ukrainian)

Central limit theorem in the phase extension scheme for semi-Markov random evolutions

Korolyuk V. S., Korolyuk V. V., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 316–321

Article (Ukrainian)

Growth of entire curves of lower order less than one

Krytov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 321–324

Article (Ukrainian)

Groups in which all subgroups are pronormal

Kuzennyi N. F., Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 325–329

Article (Ukrainian)

Two-step nilpotent FC-groups

Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 329–335

Article (Ukrainian)

Local solvability of linear functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 335-339

Article (Ukrainian)

Self-adjointness of elliptic operators in infinitely many variables

Liskevich V. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 340-347

Article (Ukrainian)

Periodic solutions of second-order wave equations. III

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 347–353

Article (Ukrainian)

Exponential estimates for two-parameter martingales

Mishura Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 353–358

Article (Ukrainian)

Linear independence and the completeness of derived chains, corresponding to a boundary-value problem on a finite segment

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 358–364

Article (Ukrainian)

Conjugate subspaces and injections of Banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 364-369

Article (Ukrainian)

A criterion for isolating a real factor from a matrix polynomial

Shchedrik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 370-373

Article (Ukrainian)

Theorems and applications of two-dimensional Laplace transforms

Dahiya R. S., Egwurube M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 374–377

Article (Ukrainian)

Approximation method of solution of boundary problems

Dzyadyk V. K., Ostrovetskii L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 378–379

Article (Ukrainian)

Multidimensional analog of a result of R. Boas

Zaderei P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 380–383

Article (Ukrainian)

Quasisingular controls in systems with delay

Mansimov K. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 383–386

Article (Ukrainian)

Meromorphic characteristic functions with three poles that are not all imaginary

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 387–390

Article (Ukrainian)

An analog of a problem of Bitsadze-Samarskii for a third-order equation of mixed type

Bazarov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 391–395

Article (Ukrainian)

Modification of the spectrum of the second-quantization operator under its perturbation by a potential

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 396-397

Article (Ukrainian)

Strong convergence of infinite products of random linear independent operators in Hilbert space

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 397-400

Article (Ukrainian)

Representations of certain*-algebras of smooth functions

Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 400-403